An interpolation result for A_1 weights with applications to fractional Poincaré inequalities
Abstrakti
We characterize the real interpolation space between weightedViittaaminen
Drelichman, I. (2024). An interpolation result for A_1 weights with applications to fractional Poincaré inequalities. Annales Fennici Mathematici, 49(1), 319–332. https://doi.org/10.54330/afm.145700
Copyright (c) 2024 Annales Fennici Mathematici

Tämä työ on lisensoitu Creative Commons Nimeä-EiKaupallinen 4.0 Kansainvälinen Julkinen -lisenssillä.